MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (M

MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (M
Model Number 37602
Medical Device Problem Codes High impedance (1291); Electromagnetic Compatibility Problem (2927)
Health Effect - Clinical Codes Neck Pain (2433); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the patient was experiencing neck pain and subsequently had a heart attack.It was confirmed that these medical events were not related to the dbs therapy/device.Emergency cardioversion was performed.The device was not turned off during the cardioversion as the patient was unconscious.Device interrogation was conducted and revealed elevated impedances at one used contact.The manufacturer representative (rep) followed up with the neurosurgery provider and patient indicated plans to make an appointment with a neurosurgeon.
 
Event or Problem Description
Additional information received from rep confirming that neck pain and subsequent heart attack and loss of consciousness were unrelated to dbs therapy.Additional information received from rep indicating that actions taken and resolution to this issue remain unknown.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received from manufacturing representative (rep).Rep reported that it was unknown when elevated impedances started.
 
Additional Manufacturer Narrative

Brand Name
ACTIVA
Common Device Name
IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (M
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23795040
Report Number3004209178-2025-21027
Device Sequence Number21450132
Product Code MRU
UDI-Device Identifier00763000519223
UDI-Public(01)00763000519223(17)250828
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
H020007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2025
Device Model Number37602
Device Catalogue Number37602
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer01/20/2026
01/21/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date01/21/2026
01/22/2026
Date Device Manufactured03/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexMale